Alert archive / Florida / Tornado Warnings in 2005
Tornado Warning 19, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Jul 10, 2005, 5:14 PM EDT for Suwannee County, Florida. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2005, 5:14 PM EDT (21:14 UTC)
- Expired
- Jul 10, 2005, 5:49 PM EDT
- In force
- 35 min
- Issued by
- NWS Jacksonville, FL
- Area
- Counties, with a storm outline in the text
County Suwannee County, FL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 5:40 PM EDT | TORNADO | 2 N Live Oak, FL | CONFIRMED TOUCHDOWN REPORTED BY THE PUBLIC.OCCURRED IN AN OPEN FIELD ACROSS FROM ROSEMARY BAPTIST CHURCH NEAR COUNTY ROAD 132. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 1:40 PM EDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.2 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 586 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS52 KJAX 102114 TORJAX FLC121-102145- /O.NEW.KJAX.TO.W.0019.050710T2114Z-050710T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 514 PM EDT SUN JUL 10 2005 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * TORNADO WARNING FOR... CENTRAL SUWANNEE COUNTY IN NORTHERN FLORIDA THIS INCLUDES THE CITY OF LIVE OAK * UNTIL 545 PM EDT * AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A DEVELOPING TORNADO 6 MILES WEST OF MCALPIN...OR ABOUT 10 MILES SOUTHWEST OF LIVE OAK...MOVING NORTH AT 45 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... LIVE OAK BY 520 PM EDT THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT MONDAY MORNING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 3009 8316 3008 8295 3042 8294 3044 8313 $$ HESS
3 follow-up statements
000 WWUS52 KJAX 102122 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 521 PM EDT SUN JUL 10 2005 FLC121-102145- /O.CON.KJAX.TO.W.0019.000000T0000Z-050710T2145Z/ SUWANNEE FL- 521 PM EDT SUN JUL 10 2005 ...A TORNADO WARNING CONTINUES UNTIL 545 PM EDT FOR CENTRAL SUWANNEE COUNTY... AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 7 MILES NORTHWEST OF MCALPIN...OR ABOUT 8 MILES SOUTHWEST OF LIVE OAK...MOVING NORTH AT 40 MPH. THE TORNADO WILL BE NEAR... LIVE OAK AT 525 PM EDT WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT MONDAY MORNING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 3009 8316 3008 8295 3042 8294 3044 8313 $$ HESS
000 WWUS52 KJAX 102128 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 527 PM EDT SUN JUL 10 2005 FLC121-102145- /O.CON.KJAX.TO.W.0019.000000T0000Z-050710T2145Z/ SUWANNEE FL- 527 PM EDT SUN JUL 10 2005 ...A TORNADO WARNING CONTINUES UNTIL 545 PM EDT FOR CENTRAL SUWANNEE COUNTY... AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR LIVE OAK...MOVING NORTH AT 35 MPH. THE TORNADO WILL BE NEAR... INTERSTATE 10 AND U.S. HIGHWAY 90 AT 535 PM EDT WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT MONDAY MORNING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 3009 8316 3008 8295 3042 8294 3044 8313 $$ HESS
000 WWUS52 KJAX 102149 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 546 PM EDT SUN JUL 10 2005 FLC121-102156- /O.EXP.KJAX.TO.W.0019.000000T0000Z-050710T2145Z/ SUWANNEE FL- 546 PM EDT SUN JUL 10 2005 ...THE TORNADO WARNING FOR CENTRAL SUWANNEE COUNTY EXPIRES AT 545 PM EDT... THE STORM ROTATION ON RADAR HAS WEAKENED OVER NORTHERN SUWANNEE COUNTY...THUS THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE. SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH 7 PM AND GUSTY WINDS OF 40 TO 50 MPH AND FUNNEL CLOUDS WILL BE POSSIBLE. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT MONDAY MORNING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 3009 8316 3008 8295 3042 8294 3044 8313 $$ HESS
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jul 10, 2:10 PM EDT, 3 hours 4 minutes earlier.
Area forecast discussion, Jul 10, 2:10 PM EDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
210 PM EDT SUN JUL 10 2005
...DENNIS CONTINUES TO MOVE NORTH AND NORTHWEST...
...ISOLATED TORNADOES REMAIN POSSIBLE WITH OUTER RAINBANDS...
...CONTINUED HEAVY RAINS TO INCREASE FLOOD THREAT THROUGH MONDAY...
.SHORT TERM...AFTER A RATHER BENIGN START TO THE DAY...RADAR LOOKING
MORE INTERESTING INTO EARLY AFTERNOON WITH OUTER RAINBANDS FROM
DENNIS. ACTIVITY HAS BECOME MORE CELLULAR ACROSS MAINLY THE EASTERN
PORTION OF THE CWA WHERE INCREASING INSTABILITY IS BEING SUPPLIED
BY MOIST ONSHORE FLOW. HIGHER HELICITIES OF COURSE REMAIN CLOSER TO
DENNIS WITH SUFFICIENT VALUES FOR SIGNIFICANT ROTATION ALONG THE
WESTERN PORTION OF THE AREA. THESE TWO AREAS LOOK TO OVERLAP BY
AFTERNOON AS INSTABILITY BEGINS TO INCREASE WITH DRY SLOT MOVING
IN OFF THE GULF AND TORNADO POTENTIAL WILL BE MAXIMIZED ALONG AND
WEST OF THE INTERSTATE 75 CORRIDOR.
AS FAR AS FLOODING...THIS MORNINGS RAINS WERE LIGHT TO MODERATE
WITHOUT MUCH IN THE WAY OF HEAVY ACCUMULATIONS. WITH MORE CELLULAR
STRUCTURES OF LATE...HEAVIER RAINS LOOK TO INCREASE IN COVERAGE
THROUGH THIS EVENING.
OTHERWISE...A PRETTY STRAIGHT FORWARD FORECAST AS POPS WILL BE HIGH
DESPITE THE DRY INTRUSION. THROUGH TUESDAY...MUCH WILL BE DEPENDENT
UPON WHERE MAIN REMNANT FEEDER BAND SETS UP OVER THE AREA. A LITTLE
MORE MODEL CONSENSUS THIS RUN WITH BAND ALONG THE WESTERN CWA
THROUGH TUESDAY AFTERNOON. FEEL LIKE ACTIVITY WILL BECOME MORE
DIURNAL IN NATURE BUT ENHANCED MOISTURE AND CONVERGENCE ZONE POINTS
TO LIKELY POPS FOR THE WESTERN HALF THROUGH TUESDAY. EXPECT BEST
LOW LEVEL SHEAR AXIS TO SHIFT NORTHWARD WITH DENNIS WITH THE MAIN
IMPACT FROM STORMS BEING ADDITIONAL FLOOD POTENTIAL. AM GOING TO
EXTEND FLOOD WATCH UNTIL WE SEE MORE CONCLUSIVELY THE EXTENDED
EFFECTS OF RAIN BAND.
.LONG TERM...RIDGE AXIS TO RE-ESTABLISH ITSELF OVER THE AREA
WEDNESDAY WITH A RETURN TO MORE TYPICAL DIURNAL SUMMERTIME ACTIVITY.
&&
.MARINE...EXPECT CONTINUED SE WINDS 20-25 KTS DIMINISHING SLIGHTLY
LATER TONIGHT...WITH 4-7 FT SEAS W/IN 20NM...6-9 FT SEAS BEYOND 20NM.
WILL CONTINUE SMALL CRAFT ADVISORY THIS PACKAGE THOUGH CONDITIONS
SHOULD SUBSIDE A LITTLE LATER TONIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 75 89 74 92 / 80 70 50 50
SSI 78 86 77 89 / 70 50 40 30
JAX 76 88 74 90 / 70 50 40 30
SGJ 78 86 76 88 / 60 40 30 30
GNV 75 89 73 91 / 70 60 40 40
OCF 75 90 74 91 / 70 50 40 40
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH IN EFFECT FROM UNTIL 6 PM EDT MONDAY FOR THE
FOLLOWING ZONES...ALACHUA...BAKER...BRADFORD...CLAY...
COLUMBIA...DUVAL...FLAGLER...GILCHRIST...HAMILTON...
MARION...NASSAU...PUTNAM...ST. JOHNS...SUWANNEE...AND
UNION.
LAKE WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THE
FOLLOWING ZONES...ALACHUA...BAKER...BRADFORD...CLAY...
COLUMBIA...GILCHRIST...HAMILTON...MARION...PUTNAM...
SUWANNEE...AND UNION.
TORNADO WATCH UNTIL MIDNIGHT FOR ALL BUT THE COASTAL COUNTIES.
GA...FLOOD WATCH IN EFFECT UNTIL 6 PM EDT MONDAY FOR THE
FOLLOWING ZONES...ATKINSON...CHARLTON...CLINCH...COFFEE...
ECHOLS...AND WARE.
TORNADO WATCH UNTIL MIDNIGHT FOR ALL BUT THE COASTAL COUNTIES.
MARINE...SMALL CRAFT ADVISORY IN EFFECT ALL ZONES.
&&
PUBLIC...DEESE
MARINE/FIRE WX...WOLFHazardous weather outlook, Jul 10, 2:10 PM EDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 210 PM EDT SUN JUL 10 2005 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-111000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 210 PM EDT SUN JUL 10 2005 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...LAKE WIND ADVISORY IN EFFECT UNTIL 6 PM EDT FOR INLAND COUNTIES IN NORTHEAST FLORIDA... ...HIGH RISK OF RIP CURRENTS... ...TORNADO WATCH IN EFFECT UNTIL MIDNIGHT FOR ALL BUT THE COASTAL COUNTIES OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA... ...FLOOD WATCH IN EFFECT UNTIL 8 PM MONDAY FOR NORTHEAST FLORIDA AND PORTIONS OF SOUTHEAST GEORGIA... THE OUTER RAINBANDS FROM HURRICANE DENNIS WILL CONTINUE TO ROTATE NORTHWARD DURING THE AFTERNOON. THE HEAVIEST OF THE SHOWER AND THUNDERSTORM ACTIVITY WILL BE ALONG AND WEST OF THE INTERSTATE 75 CORRIDOR. THIS IS ALSO THE AREA WHERE ISOLATED TORNADOES ARE THE MOST PROBABLE. IN ADDITION TO GUSTY WINDS NEAR SHOWERS AND THUNDERSTORMS...SUSTAINED WINDS NEAR THE INTERSTATE 75 CORRIDOR IN FLORIDA WILL INCREASE TO 20 TO 25 MPH. LOCALLY HEAVY RAINFALL IS LIKELY OVER THE AREA. WIDESPREAD RAINFALL AMOUNTS OF 2 TO 3 INCHES CAN BE EXPECTED...WITH THE HIGHEST AMOUNTS TOWARD THE INTERSTATE 75 CORRIDOR. DUE TO RECENT HEAVY RAINFALL OVER THE AREA...AREAS WITH POOR DRAINAGE OR LOW LYING AREAS MAY QUICKLY EXPERIENCE FLOODING AFTER HEAVY RAINFALL. MOTORISTS SHOULD BE ALERT FOR STANDING WATER AND SHOULD NOT ATTEMPT TO CROSS ANY ROADWAYS WHERE THE DEPTH OF WATER IS UNKNOWN. THERE IS A HIGH RISK OF RIP CURRENTS TODAY AT AREA BEACHES. PLEASE REFER TO THE LATEST SURF ZONE FORECAST FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY... THE RISK OF RIP CURRENTS WILL BE MODERATE ON MONDAY DUE TO CONTINUED SWELL FROM THE REMNANTS OF HURRICANE DENNIS. SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE MONDAY AS HURRICANE DENNIS MOVES OVER THE LOWER MISSISSIPPI VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED IN THE TORNADO WATCH AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. MKT/JTD
In the hours before
Special weather statement, Jul 10, 2:35 PM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 235 PM EDT SUN JUL 10 2005 GAZ133-135-101900- APPLING-JEFF DAVIS- 235 PM EDT SUN JUL 10 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR APPLING AND JEFF DAVIS COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 300 PM EDT... AT 235 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 4 MILES EAST OF BAXLEY... MOVING NORTHWEST AT 25 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND BAXLEY AND PINE GROVE THROUGH 300 PM EDT. SCATTERED CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. BRIEF FUNNEL CLOUDS ARE POSSIBLE. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. HESS
Special weather statement, Jul 10, 2:52 PM EDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 252 PM EDT SUN JUL 10 2005 GAZ136-151-152-101915- BRANTLEY-PIERCE-WAYNE- 252 PM EDT SUN JUL 10 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BRANTLEY...PIERCE AND WAYNE COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 315 PM EDT... AT 252 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 4 MILES SOUTH OF ATKINSON... OR ABOUT 7 MILES SOUTHEAST OF NAHUNTA...MOVING NORTHWEST AT 35 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WAYNESVILLE...ATKINSON...NAHUNTA...RAYBON...HORTENSE...SCREVEN AND BROADHURST THROUGH 315 PM EDT. SCATTERED CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. BRIEF FUNNEL CLOUDS ARE POSSIBLE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. HESS
Special weather statement, Jul 10, 3:13 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 313 PM EDT SUN JUL 10 2005 GAZ135-136-151-152-101945- APPLING-BRANTLEY-PIERCE-WAYNE- 313 PM EDT SUN JUL 10 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BRANTLEY... PIERCE...WAYNE AND APPLING COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 345 PM EDT... AT 313 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 6 MILES SOUTHEAST OF HORTENSE...OR ABOUT 9 MILES NORTHEAST OF NAHUNTA...MOVING NORTHWEST AT 35 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND HORTENSE...BROADHURST AND SCREVEN THROUGH 345 PM EDT. SCATTERED CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. BRIEF FUNNEL CLOUDS ARE POSSIBLE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. HESS
Special weather statement, Jul 10, 3:58 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 358 PM EDT SUN JUL 10 2005 FLZ020-021-102030- HAMILTON-SUWANNEE- 358 PM EDT SUN JUL 10 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SUWANNEE AND HAMILTON COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 430 PM EDT... AT 358 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 4 MILES NORTHWEST OF DOWLING PARK...OR ABOUT 11 MILES SOUTHWEST OF SUWANNEE RIVER STATE PARK... MOVING NORTH AT 25 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND DOWLING PARK AND SUWANNEE RIVER STATE PARK THROUGH 430 PM EDT. ISOLATED CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. BRIEF FUNNEL CLOUDS ARE POSSIBLE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. HESS
Special weather statement, Jul 10, 4:47 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 447 PM EDT SUN JUL 10 2005 GAZ153-154-166-102115- COASTAL CAMDEN-COASTAL GLYNN-INLAND GLYNN- 447 PM EDT SUN JUL 10 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CAMDEN AND GLYNN COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 515 PM EDT... AT 447 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 4 MILES WEST OF HIGH POINT...MOVING NORTH AT 30 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND HIGH POINT...JEKYLL ISLAND...DOVER BLUFF...BRUNSWICK...THALMANN...DOCK JUNCTION AND COUNTRY CLUB ESTATES THROUGH 515 PM EDT. ISOLATED CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. BRIEF FUNNEL CLOUDS ARE POSSIBLE. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. HESS
Special weather statement, Jul 10, 5:00 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 500 PM EDT SUN JUL 10 2005 FLZ021-102145- SUWANNEE- 500 PM EDT SUN JUL 10 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHERN SUWANNEE COUNTY FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 545 PM EDT... AT 500 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 10 MILES SOUTHWEST OF OBRIEN...OR ABOUT 9 MILES SOUTHEAST OF MAYO...MOVING NORTH AT 40 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND OBRIEN...MCALPIN AND LIVE OAK THROUGH 545 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. BRIEF FUNNEL CLOUDS ARE POSSIBLE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. DEESE
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 10:10 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Jul 9, 10:14 PM EDT | Tornado Warning | JAX | Suwannee | 31 min |
| Jul 9, 11:13 PM EDT | Special Marine Warning | JAX | 2 hr |
Nearby
Tornado Warnings in Florida, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.